Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 521-531 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Graver complexity of codimension $2$ matrices

Kristen A. Nairn

College of St. Benedict, MN, USA, e-mail:

Abstract: In this paper we describe how the inherent geometric properties of the Graver bases of integer matrices of the form $\{(1,0),(1,a), (1,b),(1,a+b)\}$ with $a,b\in\z^+$ enable us to determine that the Graver complexity of the more general matrix $\A=\{(1, i_1),(1,i_2), (1,i_3),(1,i_4)\}$ associated to a monomial curve in $\p^3$ can be bounded as a linear relation of the entries of $\A$.

Keywords: Graver complexity, Hilbert bases, monomial curves

Classification (MSC2000): 14M25; 52B20, 13P99

Full text of the article:

Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.

© 2009 Heldermann Verlag
© 2009–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition